Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The resultant of several homogeneous polynomials in two indeterminates


Author: Kunio Kakié
Journal: Proc. Amer. Math. Soc. 54 (1976), 1-7
DOI: https://doi.org/10.1090/S0002-9939-1976-0387256-5
MathSciNet review: 0387256
Full-text PDF

Abstract | References | Additional Information

Abstract: We give one method of determining the degree of the highest common factor of several homogeneous polynomials in two indeterminates.


References [Enhancements On Off] (What's this?)

  • [1] K. Kakié, On involutive systems of partial differential equations in two independent variables, J. Fac. Sci. Univ. Tokyo sect. IA 21 (1974), 405-433. MR 0361393 (50:13838)
  • [2] J. M. Thomas, Differential systems, Amer. Math. Soc. Colloq. Publ., vol. 21, Amer. Math. Soc., Providence, R. I., 1937.
  • [3] B. L. van der Waerden, Moderne Algebra. Vols. I, II, Zweite Auflage, Springer, Berlin, 1937, 1940; English transl., Ungar, New York, 1949, 1950. MR 10, 587. MR 0002841 (2:120b)
  • [4] R. J. Walker, Algebraic curves, Princeton Math. Ser., vol. 13, Princeton Univ. Press, Princeton, N. J., 1950. MR 11, 387. MR 0033083 (11:387e)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0387256-5
Keywords: Polynomials, (highest) common factor, resultant
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society